# SDR ASAA2019082213441

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,233 hours, 12,919 cycles
- System (JASC): 2300 · Communications System
- Part: Indication Sys
- Condition: Missing
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MISSING SATCOM SELECTION ON MCDU INFO PAGE. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM SELECTION RESTORED AFTER COMPLETION OF CHECKLIST.
